RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 96, Number 1, Pages 123–139 (Mi tmf1495)  

This article is cited in 4 scientific papers (total in 4 papers)

On $p$-adic Green's functions

A. N. Kochubei

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: Some classes of pseudo-differential operators over the field of $p$-adic numbers and local fields with discrete valuation are studied. Sufficient conditions for non-negativity of a Green function are found.

Full text: PDF file (1274 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 96:1, 854–865

Bibliographic databases:

Received: 12.10.1992

Citation: A. N. Kochubei, “On $p$-adic Green's functions”, TMF, 96:1 (1993), 123–139; Theoret. and Math. Phys., 96:1 (1993), 854–865

Citation in format AMSBIB
\Bibitem{Koc93}
\by A.~N.~Kochubei
\paper On $p$-adic Green's functions
\jour TMF
\yr 1993
\vol 96
\issue 1
\pages 123--139
\mathnet{http://mi.mathnet.ru/tmf1495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243863}
\zmath{https://zbmath.org/?q=an:0843.35147}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 96
\issue 1
\pages 854--865
\crossref{https://doi.org/10.1007/BF01074114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MN25800009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1495
  • http://mi.mathnet.ru/eng/tmf/v96/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kochubei, “Fundamental solutions of pseudodifferential equations connected with $p$-adic quadratic forms”, Izv. Math., 62:6 (1998), 1169–1188  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Proc. Steklov Inst. Math., 245 (2004), 135–142  mathnet  mathscinet  zmath
    3. S. V. Kozyrev, “$p$-Adic Pseudodifferential Operators and $p$-Adic Wavelets”, Theoret. and Math. Phys., 138:3 (2004), 322–332  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:160
    Full text:57
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019